on 2nd cycle of clomid
3 Replies
Shannon3016 - August 31

I have a few questions about clomid. I am on day 16 of my menstrual cycle. I have taken 2 rounds so far of clomid 50mg. While on this medication I have been experiencing some different things at the same time each month. I have an ache and it feels like a baseball is in my uterus. It's not a cramping feeling, it's more like an ache that I feel more when I walk. It lasts for a few days maybe even a week. And I notice about 3 days after I've taken my clomid. It almost feels like I've pulled a muscle. Is this common? Or could this be cyst? Or just ovulation taking place.

 

B. Jacobs, M. D. - August 31

I have not prescribed Clomid in over 15 years. It is a very old product with a lot of side effects, like ovarian cysts. That may be what you are feeling.
Good luck.

 

Shannon3016 - September 1

Thanks for your help. Now the aching feeling has gone away, just like last month. Do you think that this is something that I should talk to my doctor about. I have a friend that went on clomid almost 2 years ago, and I had asked her if she had any problems like this when she was on it. She told me she had the exact same thing. A muscle ache that lasted for a few days and then went away.

 

B. Jacobs, M. D. - September 1

By all means, discuss it with your physician.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question